See Alike in...

Alike App

Browser

Phroge

784d

did anyone else get weird symptoms when they stopped taking propanol? I recently stopped and I've barely been able to think half the time. Randomly struggling with severe brain fog and my diet has significantly increased.

Top reply
    • mynewfriend

      778d

      I just came off propanol after several years. Bad headaches, brain fog, upset stomach, inability to concentrate, but it's been right at a week and all of those have mostly subsided. Stay hydrated and try not too judge yourself too harshly, maybe take it easy if you can!

    • mynewfriend

      778d

      I just came off propanol after several years. Bad headaches, brain fog, upset stomach, inability to concentrate, but it's been right at a week and all of those have mostly subsided. Stay hydrated and try not too judge yourself too harshly, maybe take it easy if you can!

    • DoubleAbattery

      782d

      Okay so the week after I ran out of propanol was hectic and I had what I know now was withdrawal symptoms I missed work cuz I was really sick

      • Phroge

        778d

        @DoubleAbattery yeah there were times over the years I was on it that I ran out. It's definitely not a pill to just stop taking sadly I didn't have a choice

    • BobbieG44

      783d

      Yes propanol can cause withdrawal effects.you should always taper down not stop to quickly

      • Phroge

        778d

        @BobbieG44 sadly that was not an option for me. I had the capsules

    • JaxxVerax

      783d

      Best of luck. I would encourage you to talk with any other docs, like your GI - fluid elimination is the job but it isn’t specific since I’m on it for ascites - byproduct of liver disease. Would not do well to stop. I’d definitely check it out.

    • JaxxVerax

      783d

      There are many factors and I’m not sure. I’d say ck with your doc. If you have other meds, lactulose for example that may help with the foggy. If not, it could be a sign of pending HE and you may want to investigate that with your team. I have never been removed off it .Good Luck and keep us looped.

      • Phroge

        783d

        @JaxxVerax definitely will. I believe I have an upcoming appointment with my neurologist. I was put on it to handle excess spinal fluid. I'm very scared that this is a sign of a potential increase in that.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion